MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG
Model Number 3788
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported the patient was experiencing an increase in recharge burden.In turn, surgical intervention may take place at a later date to address the issue.
 
Event or Problem Description
Additional information received indicated that surgical intervention took place on (b)(6)2020 during which the ipg was explanted and replaced.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
EON MINI IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9673429
Report Number1627487-2020-01227
Device Sequence Number2884910
Product Code LGW
UDI-Device Identifier05414734405324
UDI-Public05414734405324
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2013
Device Model Number3788
Device Catalogue Number3788
Device Lot Number3428591
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer02/10/2020
04/05/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date02/26/2020
04/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight68